MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a fracture that was noted during analysis.During the procedure, when inserting the viewflex ice catheter into the heart, it was noted that the catheter went out a branch of the ivc and significantly bent at the tip.After that, the catheter was noted to not steer correctly.It was determined that the steering mechanism was no longer functioning.The catheter was replaced, which resolved the issue, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewflex xtra ice catheter was received for evaluation.A fracture in the catheter tip was noted 0.7¿ proximal to the distal tip.No other visual anomalies were noted.The catheter deflected in all directions and met specifications for curve shape when actuating the steering mechanisms.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
Catheter, ultrasound, intravascular
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24664323
Report Number2030404-2026-00019
Device Sequence Number15752659
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11044422(17)260924
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11044422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown